# SDR DL72S951201

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163261X
- Condition: Corrosion
- Location: Lt I/B Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP DURING HMV WAS FOUND TO HAVE CORROSION IN ALL FOUR I/B THRUST BEARING RETAINER BOLT HOLES.  THE HOLES WERE REPAIRED PER SRM 57-50-4 PAGE 34.
